# SDR SWAA2025073096647

- Difficulty date: July 30, 2025
- Submitted: July 30, 2025
- Operation: Air carrier
- Aircraft: N284WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32535
- Aircraft time: 58,908 hours, 35,550 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim System
- Condition: Faulted
- Location: Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STAB TRIM INOPERATIVE.   PERFORMED STAB TRIM MOTOR A/P TEST IAW AMM 22-11-81-710-801, AS WELL AS STAB TRIM MOTOR TEST IAW AMM 27-41-71-700-801. BOTH TESTS CHECKED GOOD.
